# SDR 95ZZZM88

- Difficulty date: May 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3759545502
- Condition: Corroded
- Location: Fs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON SPLICE FITTING AT FS 1050 ON LONGERON 35R IS CRACKED.  REMOVED LONGERON SPLICE FITTING, LOCATED FITTING.  DRILLED UP NEW FITTING.  TREATED AND PRIMED AREA.  INSTALLED, TREATED, AND PRIMED NEW FITTING IAW SRM 51-1-8 AND 51-1-20.
